Fractal dimension of space-time chaos

A Politi, A Witt

Research output: Contribution to journalArticle

10 Citations (Scopus)

Abstract

A class of simplified measures is constructed to capture the key features of generic spatiotemporally chaotic systems. A combined analytical and numerical investigation allows us to establish the scaling behavior of the fractal dimension in open systems. Our results improve a previous conjecture and, what is more important, furnish a clear framework for both numerical and analytical checks of the underlying assumptions. [S0031-9007(99)08908-5].

Original languageEnglish
Pages (from-to)3034-3037
Number of pages4
JournalPhysical Review Letters
Volume82
Issue number15
Publication statusPublished - 12 Apr 1999

Keywords

  • COUPLED MAP LATTICES
  • SYSTEMS

Cite this